# SDR REXA2017021500264

- Difficulty date: February 15, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 23,050 hours, 15,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R3177255
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE DRAG ANGLE JUST BELOW PREVIOUS REPAIR NEXT TO THE PULLEY BRACKET AREA IS CRACKED.  REMOVED AND REPLACED THE DRAG ANGLE IAW REO 670-52-11-072.
